Boundary Behavior of Berezin Symbols and Related Results


Creative Commons License

Garayev M. T. , GÜRDAL M. , YAMANCI U. , Halouani B.

FILOMAT, vol.33, no.14, pp.4433-4439, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 14
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1914433g
  • Title of Journal : FILOMAT
  • Page Numbers: pp.4433-4439

Abstract

For a given function phi is an element of H-infinity with vertical bar phi(z)vertical bar < 1 (z is an element of D), we associate some special operators subspace and study some properties of these operators including behavior of their Berezin symbols. It turns that such boundary behavior is closely related to the Blaschke condition of sequences in the unit disk D of the complex plane. In terms of Berezin symbols the trace of some nuclear truncated Toeplitz operator is also calculated.